| Model Number |
M00537380 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a23 captures the reportable event of stent failure to curl.
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was to be implanted during an endoscopic retrograde cholangiopancreatography procedure (ercp) performed on (b)(6) 2024.During the procedure, the pigtail stent did not curl as usual.Another of the same device was used to complete the procedure.There were no patient complications reported as a result of this event.